# SDR 06FDEA0146

- Difficulty date: January 11, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HORIZONTAL WALKWAY BEAM CHORD IS CORRODED AT STA 304 LEFT HAND SIDE OF NOSE LANDING GEAR WHEEL WELL.  REMOVED WALKWAY BEAM IAW SRM 51-30-2, REMOVED FLOOR WEBS IAW SRM 51-30-2, REPLACED NEW WALKING BEAM CHORD IAW SRM 51-30-2, APPLIED LEVELING COMPOUND IAW SRM 51-30-4 AND INSTALLED FLOOR WEBS IAW SRM 51-30-2, REPAIR IS CLASSIFIED AS MAJOR.
